Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 62, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jun 9, 2011, 4:02 PM EDT. It took effect at Jun 9, 2011, 5:00 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2011, 4:02 PM EDT (20:02 UTC)
- In effect from
- Jun 9, 2011, 5:00 PM EDT
- Expired
- Jun 10, 2011, 10:57 PM EDT
- In force
- 30 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
849 WHUS73 KAPX 092002 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 402 PM EDT THU JUN 9 2011 LMZ344>346-100415- /O.CAN.KAPX.SC.Y.0061.000000T0000Z-110609T2100Z/ /O.NEW.KAPX.SC.Y.0062.110610T0900Z-110611T0900Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 402 PM EDT THU JUN 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 5 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 AM EDT SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-LMZ323-341-342-100415- /O.NEW.KAPX.SC.Y.0062.110610T0900Z-110611T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 402 PM EDT THU JUN 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 5 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-100415- /O.NEW.KAPX.SC.Y.0062.110609T2100Z-110611T0900Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 402 PM EDT THU JUN 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
4 follow-up statements
375 WHUS73 KAPX 100242 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1042 PM EDT THU JUN 9 2011 LHZ345>347-LMZ323-341-342-344>346-101045- /O.CON.KAPX.SC.Y.0062.110610T0900Z-110611T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1042 PM EDT THU JUN 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM FRIDAY TO 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-101045- /O.CON.KAPX.SC.Y.0062.000000T0000Z-110611T0900Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1042 PM EDT THU JUN 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
220 WHUS73 KAPX 100807 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 407 AM EDT FRI JUN 10 2011 LHZ345>347-LMZ323-341-342-344>346-101615- /O.CON.KAPX.SC.Y.0062.110610T0900Z-110611T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 407 AM EDT FRI JUN 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-101615- /O.CON.KAPX.SC.Y.0062.000000T0000Z-110611T0900Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 407 AM EDT FRI JUN 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
221 WHUS73 KAPX 101443 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1043 AM EDT FRI JUN 10 2011 LHZ345>349-LMZ323-341-342-344>346-102245- /O.CON.KAPX.SC.Y.0062.000000T0000Z-110611T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1043 AM EDT FRI JUN 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
282 WHUS73 KAPX 110257 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1057 PM EDT FRI JUN 10 2011 LHZ345>349-LMZ323-341-342-344>346-110400- /O.CAN.KAPX.SC.Y.0062.000000T0000Z-110611T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1057 PM EDT FRI JUN 10 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 1:35 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 9, 1:35 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
135 PM EDT THU JUN 9 2011
.SYNOPSIS.../ISSUED AT 345 AM/
MUCH COOLER AIR WILL CONTINUE TO MOVE INTO NORTHERN MICHIGAN
TODAY...BEHIND A COLD FRONT ADVANCING INTO THE OHIO VALLEY. A LOW
PRESSURE SYSTEM WILL CROSS LOWER MICHIGAN ON SATURDAY...BRINGING
RAIN CHANCES FOR FRIDAY INTO SATURDAY. THE COOL WEATHER WILL LAST
THROUGH THE WEEKEND.
JZ
&&
.SHORT TERM.../ISSUED AT 1130 AM/...THIS AFTERNOON
MAIN CONCERN FOR THE AFTERNOON IS THE CLOUD COVER AND THE DRIZZLE
IN THE CENTRAL PORTION OF THE FORECAST AREA. THE COLD FRONT IS
WELL TO THE SOUTH, BUT THE NORTH FLOW OUT OF CANADA HAS AN UPSLOPE
COMPONENT. IN THE CENTRAL HIGHLANDS, KGLR/KGOV/KHTL/KCAD HAVE
DEWPOINT DEPRESSIONS OF ABOUT 2F. ALONG THE LAKE SHORES, THE
DEWPOINT DEPRESSIONS HAVE BEEN 5F OR BETTER. THIS DRIER AIR IS
PUSHING INTO THE REGION. THIS IS EVIDENT IN NE LOWER WHERE THE
BACK EDGE OF THE DRIZZLE IS IN W MONTMORENCY/NE OTSEGO COUNTIES.
EXPECTATION IS THAT IT WILL PUSH INTO NC LOWER SLOWLY AS THE DRIER
AIR STRUGGLES TO UNSEAT THE MOISTURE STUCK IN THE HIGHLANDS. SO
HAVE KEPT IT CLOUDIER A LITTLE LONGER INTO THE AFTERNOON, AND WILL
EXTEND THE PATCHY DRIZZLE INTO NC LOWER FOR A LITTLE LONGER, BUT
START CLEARING THINGS BY THE LATE AFTERNOON. TEMPERATURES MAY HAVE
TO COME DOWN A LITTLE IN NC LOWER AS WELL.
JSL
&&
.LONG TERM.../ISSUED AT 345 AM/...TONIGHT AND BEYOND
MAIN ISSUE THROUGH THE FIRST HALF OF THE WEEKEND WILL BE SEVERAL
RAIN CHANCES...THE FIRST ON FRIDAY AND THE SECOND LATER FRIDAY NIGHT
INTO SATURDAY. SHOULD BE A CLEAR AND RATHER CHILLY NIGHT
TONIGHT...PROVIDED LOWER CLOUD COVER DOES INDEED DEPART AS EXPECTED
THROUGH THE DAY TODAY...AS LOW LEVEL RIDGING BUILDS SOUTH THROUGH
THE NORTHERN GREAT LAKES. FAIRLY SLACK GRADIENT (THOUGH A BIT
STRONGER THAN PROGGED LAST NIGHT) COMBINED WITH INFLUX OF DRY
AIRMASS SHOULD ALLOW READINGS TO DIP WELL INTO THE 40S...WITH LIKELY
SOME 30S FOR THE USUAL COLD SPOTS. THIS IN LINE WITH UPSTREAM NUMBER
THE PAST FEW NIGHTS BENEATH OUR INCOMING AIRMASS.
FOCUS INTO FRIDAY WILL BE ON EASTWARD EJECTING SHORTWAVE OUT OF THE
NORTHERN PLAINS...WHICH SHOULD ACT TO PULL BETTER PUSH OF
THERMAL/MOISTURE ADVECTION BACK TOWARD THE AREA THROUGH THE DAY.
SUBTLE DIFFERENCES BETWEEN VARIOUS PIECES OF GUIDANCE REMAIN
REGARDING TIMING OF THIS FEATURE AND OVERALL EFFECT OF INITIALLY
VERY DRY LOW LEVEL AIRMASS...WITH GFS BY FAR THE SLOWEST TO SATURATE
THINGS THROUGH THE DAY...DESPITE MODEST PUSH OF DEEP LAYER WARM
ADVECTION ASCENT OVER THE SOUTH. PER PATTERN RECOGNITION WITH MOIST
AIRMASS FLOWING BACK INTO THE REGION...SEE NO REASON PRECIP WON'T
DEVELOP THROUGH THE AFTERNOON...MAINLY SOUTH OF THE STRAITS (WITH
BEST CHANCES SOUTH OF M-32) AS AREAS NORTH SHOULD MAINTAIN A DRY
WEDGE DOWN LOW VIA PERSISTENT SUB-800MB EASTERLY FLOW. NOT OVERLY
THRILLED WITH THUNDER THREAT GIVEN BASICALLY NON-EXISTENT
INSTABILITY PER FORECAST RAOBS...THOUGH SUPPOSE A COUPLE RUMBLES ARE
POSSIBLE ACROSS THE FAR SOUTH IN PROXIMITY TO BEST MOISTURE RETURN
AND LOW LEVEL FGEN FORCING. HIGHS AGAIN TRICKY AND HIGHLY DEPENDENT
ON PRECIP EVOLUTION...BUT CAN FORESEE ANOTHER QUITE COOL DAY (STUCK
IN THE 50S?) SHOULD RAIN INDEED ARRIVE BEFORE PEAK HEATING.
SHOULD CATCH A BRIEF BREAK EARLY FRIDAY NIGHT WITH LOSS OF WARM
ADVECTION ASCENT...BEFORE APPROACH OF UPPER WAVE PROVIDES A BOOST IN
BOTH LOW LEVEL ASCENT AND MID LEVEL FORCING. GOING LIKELY POPS LATER
FRIDAY NIGHT LOOK JUST FINE...AND WILL CONTINUE A THUNDER MENTION AS
ELEVATED WARM FRONT LIFTS NORTH...WITH FORECAST SOUNDINGS SHOWING
ROUGHLY 500J/KG MUCAPE AVAILABLE AFTER 06Z. SHOWER CHANCES WILL
CONTINUE INTO SATURDAY AS THE UPPER WAVE CROSSES THE REGION...THOUGH
END QUICKLY FROM WEST TO EAST WITH ARRIVAL OF PRONOUNCED MID LEVEL
DRY SLOT. MAY SEE A DRIZZLE/LOW CLOUD THREAT STICK AROUND THROUGH
THE AFTERNOON AS RENEWED SURGE OF LOW LEVEL COLD ADVECTION UNDERCUTS
RESIDUAL WARMTH ALOFT ONCE AGAIN.
LAWRENCE
REST OF THE FORECAST...UPPER LOW THAT STARTS OUT SAT NIGHT NORTH OF
THE SAULT...WILL REACH SW QUEBEC BY LATE SUNDAY...THEN GETS ABSORBED
BY ENERGY DIVING SOUTHWARD INTO QUEBEC AND THE MARITIMES. SHORTWAVE
RIDGING IN THE WAKE OF THIS SYSTEM WILL TRY TO BUILD INTO THE
WESTERN LAKES BY MONDAY...THOUGH PERHAPS A SMIDGE DELAYED COMPARED
TO EXPECTATIONS YESTERDAY. MASSIVE TIMING DIFFERENCES IN THE MODELS
BY MID WEEK...WITH THE ECMWF BRINGING AN UPPER TROF QUICKLY EAST
INTO THE NORTHERN PLAINS BY TUESDAY MORNING. THE GFS IS STILL STUCK
OUT WEST. THE FASTER ECMWF IS GENERALLY PREFERRED...AND LINES UP
WITH THE GOING FORECAST...WHICH HAS A CHANCE OF -SHRA ON TUESDAY.
OTHERWISE...THIS PART OF THE FORECAST IS QUIET. DEEPER MOISTURE
RELATED TO DEFORMATION SHOULD REMAIN ON OR NORTH OF SUPERIOR...
MAKING -SHRA UNLIKELY SAT NIGHT. WILL STILL BE RATHER COOL ON
SUNDAY...WITH 850MB TEMPS CIRCA 5C. WILL LOWER MAX TEMPS A BIT BOTH
SUNDAY AND MONDAY (RIDGING SLOWER TO BUILD IN). A SLOW WARMING TREND
IS STILL EXPECTED EARLY NEXT WEEK.
JZ
&&
.MARINE.../ISSUED AT 345 AM/
MUCH COOLER AIR FILTERING INTO THE AREA ALONG WITH A RESIDUAL TIGHT
PRESSURE GRADIENT WILL MAINTAIN SOME GUSTINESS FROM THE NORTH
THROUGH THE AFTERNOON TODAY...MAINLY ON LAKE MICHIGAN. GIVEN
COMBINATION OF LONGER FETCH AND TIME FOR WAVES TO BUILD...COMBINED
WITH COASTAL CONVERGENCE...WILL RUN WITH A SMALL CRAFT ADVISORY
SOUTH OF GRAND TRAVERSE LIGHT. WINDS WILL DIMINISH THROUGH THE
AFTERNOON AND INTO TONIGHT WHILE SLOWLY VEERING EASTERLY AS HIGH
PRESSURE BUILDS THROUGH ONTARIO. WINDS MAY PICK UP A BIT INTO FRIDAY
AND/OR SATURDAY AS THE GRADIENT BRIEFLY TIGHTENS WITH THE APPROACH
OF SEVERAL WEAK WAVES OF LOW PRESSURE...THOUGH OVERALL SPEEDS SHOULD
REMAIN 15 KNOTS OR LESS.
LAWRENCE
&&
.AVIATION.../ISSUED AT 119 PM/...VALID FOR 18Z TAFS
THE WIND SHIFT LINE, THAT HAS BEEN SLOWLY MOVING THROUGH THE
FORECAST AREA, HAS CLEARED KGLR SO THAT KPLN AND KAPN HAVE NORTH
TO NORTHEAST WINDS AT THE MOMENT. KTVC HAS BEEN NORTH TO
NORTHWEST, ALTHOUGH IT LOOKS LIKE THE LAKE BREEZE HAS MADE IT INTO
TVC SO THAT THERE WILL BE LITTLE IN THE WAY OF SHIFTING.
OTHERWISE, THE DRIZZLE THAT HAS BEEN IN THE INTERIOR HIGHLANDS OF
NC LOWER, ARE EXPECTED TO REMAIN INLAND AWAY FROM THE TAF SITES AS
THE DEWPOINT DEPRESSIONS ARE 9F OR MORE. THE CLEARING LINE IS
BEGINNING TO PUSH INTO E UPPER, SO WILL EXPECT THAT THE CLEARING
WILL BEGIN AT THE TAF SITES AFTER 20Z AS THE DRIER AIR GETS INTO
THE REGION.
JSL
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
LMZ344>346.
LS...NONE.
&&Hazardous weather outlook, Jun 9, 4:02 AM EDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 402 AM EDT THU JUN 9 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 101200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 402 AM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR A FEW THUNDERSTORMS SOUTH OF M-32 IN NORTHERN LOWER MICHIGAN FRIDAY AFTERNOON...WITH CHANCES EXPANDING TO ALL OF NORTHERN MICHIGAN FRIDAY NIGHT. THESE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE FOUND OVER THE AREA TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THE WEEKEND... HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AT ANY TIME. LAWRENCE
In the hours before
Local storm report, Jun 9, 10:13 AM EDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1013 AM EDT THU JUN 09 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0159 PM TSTM WND GST SUTTONS BAY 44.98N 85.65W
06/08/2011 M60 MPH LEELANAU MI MESONET
MEASURED AT INLAND SEAS ACADEMY. INLAND SEA VESSEL
MEASURED PEAK GUST TO 56 MPH AT TOP OF MAST.
&&
EVENT NUMBER APX1100501
JHLocal storm report, Jun 9, 12:28 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GAYLORD MI
1228 PM EDT THU JUN 09 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG 6 E GLADWIN 43.98N 84.37W
06/08/2011 GLADWIN MI NWS EMPLOYEE
LARGE WILLOW TREE SNAPPED OFF. TIME ESTIMATED FROM
RADAR.
&&
CORRECTED REMARKS
EVENT NUMBER APX1100497
JHLocal storm report, Jun 9, 12:34 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1234 PM EDT THU JUN 09 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND DMG HILLMAN 45.07N 83.90W
06/08/2011 MONTMORENCY MI PUBLIC
ROOF BLOWN OFF BARN AND THROWN INTO AN ADJACENT
PASTURE. NUMEROUS APPLE TREES DOWN OR DAMAGED. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER APX1100502
JHLocal storm report, Jun 9, 12:41 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1241 PM EDT THU JUN 09 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND DMG 4 NW HILLMAN 45.11N 83.96W
06/08/2011 MONTMORENCY MI PUBLIC
WIDESPREAD TREES DOWN AT AVALON LAKE
&&
EVENT NUMBER APX1100503
JHLocal storm report, Jun 9, 12:47 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1247 PM EDT THU JUN 09 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 3 N CLEAR LAKE STATE PA 45.19N 84.20W
06/08/2011 MONTMORENCY MI PUBLIC
TREES DOWN AND POWER OUT AT CANADA CREEK RANCH
&&
EVENT NUMBER APX1100504
JHLocal storm report, Jun 9, 12:54 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GAYLORD MI
1254 PM EDT THU JUN 09 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND GST 6 E LONG LAKE 45.23N 83.40W
06/08/2011 M58 MPH LHZ348 MI MESONET
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER APX1100481
JHThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 10:07 PM EDT | Special Marine Warning | APX | 56 min | |
| Jun 8, 10:52 PM EDT | Severe Thunderstorm Warning | APX | Gladwin | 53 min |
| Jun 8, 11:16 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Kalkaska, Missaukee, Wexford | 59 min |
| Jun 9, 12:21 AM EDT | Severe Thunderstorm Warning | APX | Gladwin | 26 min |
| Jun 9, 3:57 AM EDT | Small Craft Advisory | APX | 12 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.